PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2005 | 25 | 1 | 47-58
Tytuł artykułu

Second-order necessary conditions for discrete inclusions with end point constraints

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study an optimization problem given by a discrete inclusion with end point constraints. An approach concerning second-order optimality conditions is proposed.
Twórcy
  • Faculty of Mathematics and Informatics, University of Bucharest, Academiei 14, 010014 Bucharest, Romania
Bibliografia
  • [1] J.P. Aubin and H. Frankowska, Set-valued Analysis, Birkhäuser, Basel 1990.
  • [2] A. Ben-Tal and J. Zowe, A unified theory of first and second order conditions for extremum problems in topological vector spaces, Math. Programming Study 19 (1982), 39-76.
  • [3] A. Cernea, On some second-order necessary conditions for differential inclusion problems, Lecture Notes Nonlin. Anal. 2 (1998), 113-121.
  • [4] A. Cernea, Some second-order necessary conditions for nonconvex hyperbolic differential inclusion problems, J. Math. Anal. Appl. 253 (2001), 616-639.
  • [5] A. Cernea, Derived cones to reachable sets of discrete inclusions, submitted.
  • [6] A. Cernea, On the maximum principle for discrete inclusions with end point constraints, Math. Reports, to appear.
  • [7] H.D. Tuan and Y. Ishizuka, On controllability and maximum principle for discrete inclusions, Optimization 34 (1995), 293-316.
  • [8] H. Zheng, Second-order necessary conditions for differential inclusion problems, Appl. Math. Opt. 30 (1994), 1-14.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1058
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.